Change-point model for a sequence of random variables with independent increments.

Abstract : In this paper, we consider a sequence of random variables with independent increments which can change their distribution at some unknown instant. We use this model with two different data sets.
Type de document :
Article dans une revue
Student, 2002, 4 (1), pp.95-104
Liste complète des métadonnées

https://hal-descartes.archives-ouvertes.fr/hal-00264156
Contributeur : Rachid Lounes <>
Soumis le : vendredi 14 mars 2008 - 14:00:57
Dernière modification le : mercredi 6 juin 2018 - 13:36:03

Identifiants

  • HAL Id : hal-00264156, version 1

Collections

Citation

Dariush Ghorbanzadeh, Rachid Lounes, Hector De Arazoza. Change-point model for a sequence of random variables with independent increments.. Student, 2002, 4 (1), pp.95-104. 〈hal-00264156〉

Partager

Métriques

Consultations de la notice

282